| Model Number |
H74939171060670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the shunt within severely tortuous and severely calcified vessel.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the first inflation at 10 atmospheres for 1 second, the balloon ruptured.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.B5: describe event or problem: updated.E1: initial reporter first name: updated.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the shunt within severely tortuous and severely calcified vessel.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.During the first inflation at 10 atmospheres for 1 second, the balloon ruptured.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that strong calcification was present, which has influenced the event.